Posted by reefer on January 9, 2006, at 18:18:50
In reply to BAD NEWS!, posted by pseudoname on January 9, 2006, at 17:19:19
> I went to my G.P. today about it, who listened to my chest & my heart & my history (all fine), read my blood O2 level (98%), ordered chest X-ray (not yet seen), etc. His determination? It's not asthma, not heart attack, not infection. It's probably due to the BUPRENORPHINE!
He might be right it's the buprenorphine. But he is wrong saying it's respiratory depression.
A little citing from an article on bupe:
Even high doses of buprenorphine--as much as 100 times the dose at which it produces analgesia--do not produce dangerous respiratory effects. "Respiratory depression caused by buprenorphine is not of clinical concern," says Segal, "which makes it an extremely attractive treatment alternative."
I can't diagnose you. But i would bet on that what happened to you was not respiratory depression. But it might very well be related to the buprenorphine.